# SDR GLBA20110627F

- Difficulty date: June 24, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 32,342 hours, 41,050 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 847898
- Part serial: 156
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR CIRCUIT BREAKER TRIPPED ON GEAR RETRACTION, GEAR DID NOT RETRACT.  MX TROUBLESHOT MLG, REMOVED & INSTALLED SERVICABLE MLG SELECTOR VALVE IAW AMM 52-30-03-201, PERFORMED OPS CHECK IAW AIM MIC 32-01.  OPS & LEAK CHECKED GOOD.
